Reply
LaLa_Crazy 2 kids; Copiague, New York 1312 posts
status 11th Nov '12

NuvaRing was awesome for me!!!

Cap'n Obvious 65 kids; Benton, Kentucky 1330 posts
11th Nov '12
Quoting Syndal:" I gained weight while on it. Gave me horrible acne too."


:!: both of these.
Well, I haven't really GAINED but I can't lose any more weight. It's like it's just negating everything I've been doing for MONTHS to lose this weight. It's frustrating. And my arm gets sore where the implant is on occasion. And I'm just not balancing out my hormones. I was a little bit crazy for the first few months when I got on it.

user banned San Antonio, Texas 1668 posts
11th Nov '12
Quoting Andi+Andy=Marley+1:" I think it depends on the person and how they handle the hormones. I've never gained weight on any BC. Maybe try the mini pill since it's low on hormones."


:!::!:
I've been on the pills, depo, and implanon. Implanon works the best for me.

Jo&Ry Due May 11; 33 kids; Manchester, New Hampshire 1375 posts
19th Nov '12

DO NOT get the mirena.
I got PID from it, as well as hospitalized from migrains (couldnt even see), and even though there like a .1% chance of weight gain supposivly I gained 75 lbs in a year. ( Lost 30 lbs within two weeks of having it taken out)